Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariant measures of symmetric Lévy processes

Author: Jiangang Ying
Journal: Proc. Amer. Math. Soc. 120 (1994), 267-273
MSC: Primary 60J30
MathSciNet review: 1200181
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \pi = \{ {\pi _t}:t > 0\} $ is a symmetric convolution semigroup with the Lévy exponent $ \phi $, then supp $ {\pi _t}$, is a group determined by $ \phi $, and $ \pi $ has a unique Radon invariant measure if and only if $ \phi $ has a unique zero at 0.

References [Enhancements On Off] (What's this?)

  • [BF] C. Berg and G. Forst, Potential theory on locally compact abelian groups, Springer-Verlag, Berlin, Heidelberg, and New York, 1973. MR 0481057 (58:1204)
  • [BG] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Academic Press, New York, 1968. MR 0264757 (41:9348)
  • [CD] G. Choquet and J. Deny, Sur l'équation de convolution $ \sigma {\ast}\mu = \mu $, C. R. Acad. Sci. Paris Sér. I Math. 250 (1960), 799-801. MR 0119041 (22:9808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J30

Retrieve articles in all journals with MSC: 60J30

Additional Information

Keywords: Lévy processes, invariant measures
Article copyright: © Copyright 1994 American Mathematical Society